# SDR CA100624003

- Difficulty date: June 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31T
- Aircraft time: 7,418 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 764333
- Condition: Uncalibrated
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE PILOT NOTED THE RT OIL PRESSURE TO BE ABOVE RED LINE.  ACFT LANDED WITHOUT INCIDENT AND INSPECTED.  IT WAS DISCOVERED THE OIL PRESSURE GAUGE WAS READING 10 PSI HIGH. NEW GAUGE HAD BEEN INSTALLED 1 YEAR EARLIER FOR UNRELATED REASON.
